# SDR DALA2018050703091

- Difficulty date: May 5, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING HEATER BLANKET CUTOUT ACCESS PANEL NR 1409C AND 1410C. CORROSION LEVEL 2. DUE TO EXCESSIVE CORROSION ON RT WING HEATER BLANKET CUTOUT ACCESS PANEL NR 1409C AND 1410C. HEATER BLANKET WAS REPLACED PER AMM 30-80-02 PAGEBLOCK 401, EA 09-070683-03 AD REV L, AND ER/A 356260-14AD REV ORIGINAL.
